Alert archive / Alabama / Red Flag Warnings in 2006

Red Flag Warning 68, NWS Mobile, AL

October 22, 2006Walton County, Florida; 7 counties in Alabama

NWS Mobile, AL issued this red flag warning at Oct 22, 2006, 4:02 AM CDT for Walton County, Florida; 7 counties in Alabama. It took effect at Oct 23, 2006, 5:49 AM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 22, 2006, 4:02 AM CDT (09:02 UTC)
In effect from
Oct 23, 2006, 5:49 AM CDT
Expired
Oct 23, 2006, 7:00 PM CDT
In force
13 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL, Walton County, FL

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2164 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 220902
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
402 AM CDT SUN OCT 22 2006

...A RED FLAG WARNING HAS BEEN ISSUED FOR PARTS OF SOUTHWEST ALABAMA
ON MONDAY DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30
PERCENT...KBDI INDEX VALUES GREATER THAN 500 AND SUSTAINED SURFACE
WINDS GREATER THAN 10 MPH.

...A RED FLAG WARNING HAS BEEN ISSUED FOR THE WESTERN FLORIDA
PANHANDLE ON MONDAY DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITY
BELOW 35 PERCENT...

.A COLD FRONT WILL MOVE THROUGH THE AREA ON THIS MORNING. GUSTY WINDS AND
LOW HUMIDITIES WILL SPREAD ACROSS THE AREA ON MONDAY. KBDI VALUES ARE
GREATER THAN 500 ACROSS PARTS OF SOUTHWEST ALABAMA. THIS ALONG WITH
WIND SPEEDS GREATER THAN 10 MPH AND RELATIVE HUMIDITIES LESS THAN 30
PERCENT HAVE PROMPTED A RED FLAG WARNING FOR FIVE COUNTIES IN SOUTHWEST
ALABAMA. THE WESTERN FLORIDA PANHANDLE WILL SEE RELATIVE HUMIDITY
VALUES BELOW 35 PERCENT FOR SEVERAL HOURS ON MONDAY.

ALZ056-059-060-FLZ001>006-008-221715-
/O.UPG.KMOB.FW.A.0053.061023T1600Z-061023T2300Z/
/O.NEW.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/
CONECUH-ESCAMBIA-COVINGTON-INLAND ESCAMBIA-COASTAL ESCAMBIA-
INLAND SANTA ROSA-COASTAL SANTA ROSA-INLAND OKALOOSA-
COASTAL OKALOOSA-COASTAL WALTON-
402 AM CDT SUN OCT 22 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ALZ057-058-221715-
/O.NEW.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/
BUTLER-CRENSHAW-
402 AM CDT SUN OCT 22 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS84 KMOB 221906
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
206 PM CDT SUN OCT 22 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY FOR 
CONECUH...ESCAMBIA...COVINGTON...BUTLER...MONROE AND CRENSHAW 
COUNTIES IN SOUTHWEST ALABAMA DUE TO LOW RELATIVE HUMIDITY...KBDI
VALUES IN EXCESS OF 500 AND SUSTAINED SURFACE WINDS OF 10 MPH OR
GREATER...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MONDAY AND FIRE
WEATHER WATCH TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE 
WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

.COOL AND DRY AIR WILL FLOW INTO THE REGION IN THE WAKE OF A STRONG
COLD FRONT. SOMEWHAT BREEZY CONDITIONS WILL CONTINUE THROUGH MONDAY.
AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS ACROSS
THE NORTHWEST FLORIDA AND SOUTH CENTRAL ALABAMA MONDAY AFTERNOON AND
ACROSS THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY AFTERNOON. GULF
MOISTURE WILL BEGIN TO RETURN TO THE REGION ON WEDNESDAY WITH A SMALL
CHANCE FOR RAIN RETURNING ON THURSDAY.

ALZ055-230315-
/O.EXA.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/
MONROE-
206 PM CDT SUN OCT 22 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ001>006-008-230315-
/O.NEW.KMOB.FW.A.0054.061024T1600Z-061024T2300Z/
/O.CON.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
206 PM CDT SUN OCT 22 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT MONDAY.
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ056>060-230315-
/O.CON.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/
CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
206 PM CDT SUN OCT 22 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KMOB 231049
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
549 AM CDT MON OCT 23 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT TODAY FOR
CONECUH...ESCAMBIA...COVINGTON...BUTLER...WILCOX...MONROE AND
CRENSHAW COUNTIES IN SOUTHWEST ALABAMA DUE TO LOW RELATIVE
HUMIDITY...KBDI VALUES IN EXCESS OF 500 AND SUSTAINED SURFACE WINDS
OF 10 MPH OR GREATER...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM TODAY AND FIRE
WEATHER WATCH TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE
WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

.COOL AND MUCH DRIER AIR WILL FLOW INTO THE REGION IN THE WAKE OF A
STRONG COLD FRONT. BREEZY CONDITIONS WITH AFTERNOON RELATIVE
HUMIDITIES DROP BELOW CRITICAL LEVELS ACROSS THE NORTHWEST FLORIDA
AND SOUTH CENTRAL ALABAMA MONDAY AFTERNOON AND ACROSS THE NORTHWEST
FLORIDA PANHANDLE ON TUESDAY AFTERNOON. GULF MOISTURE WILL BEGIN TO
RETURN TO THE REGION ON WEDNESDAY WITH A CHANCE FOR RAIN RETURNING
ON THURSDAY.

ALZ054-232100-
/O.EXA.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/
WILCOX-
549 AM CDT MON OCT 23 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY AND DRY VEGETATION WILL RESULT IN A
GREATER POTENTIAL FOR UNCONTROLLABLE FIRES.

$$

FLZ001>006-008-232100-
/O.CON.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/
/O.CON.KMOB.FW.A.0054.061024T1600Z-061024T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
549 AM CDT MON OCT 23 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY AND DRY VEGETATION WILL RESULT IN A
GREATER POTENTIAL FOR UNCONTROLLABLE FIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

ALZ055>060-232100-
/O.CON.KMOB.FW.W.0068.061023T1600Z-061024T0000Z/
MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
549 AM CDT MON OCT 23 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY AND DRY VEGETATION WILL RESULT IN A
GREATER POTENTIAL FOR UNCONTROLLABLE FIRES.

$$
000 
WWUS84 KMOB 231927
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
227 PM CDT MON OCT 23 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT TODAY FOR
CONECUH...ESCAMBIA...COVINGTON...BUTLER...WILCOX...MONROE AND
CRENSHAW COUNTIES IN SOUTHWEST ALABAMA DUE TO LOW RELATIVE
HUMIDITY...KBDI VALUES IN EXCESS OF 500 AND SUSTAINED SURFACE
WINDS OF 10 MPH OR GREATER...

...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING FOR NORTHWEST FLORIDA...WHICH IS IN EFFECT FROM 12 PM TO 6
PM CDT TUESDAY. THIS WARNING REPLACES THE FIRE WEATHER WATCH WHICH
WAS ONLY FOR NORTHWEST FLORIDA ON TUESDAY....


FLZ001>006-008-240000-
/O.UPG.KMOB.FW.A.0054.061024T1600Z-061024T2300Z/
/O.NEW.KMOB.FW.W.0069.061024T1700Z-061024T2300Z/
/O.CON.KMOB.FW.W.0068.000000T0000Z-061024T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
227 PM CDT MON OCT 23 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CDT TUESDAY...

DRY CONDITIONS WILL PERSIST OVER THE CENTRAL GULF REGION THROUGH
EARLY WEDNESDAY AS HIGH PRESSURE CONTINUES TO BUILD FROM THE
NORTHWEST. AS A RESULT AFTERNOON RELATIVE HUMIDITIES WILL FALL BELOW
CRITICAL THRESHOLDS THROUGH TUESDAY. SURFACE WINDS WILL AVERAGE BELOW
10 MPH FOR ALL AREAS IN SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND
NORTHWEST FLORIDA.


$$

ALZ054>060-240000-
/O.CON.KMOB.FW.W.0068.000000T0000Z-061024T0000Z/
WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
227 PM CDT MON OCT 23 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

DRY CONDITIONS COMBINED WITH AVERAGE SURFACE WIND VALUES ABOVE 10
MPH ALONG WITH HIGHER THAN NORMAL KDBI INDICES WILL CONTINUE THROUGH
MAINLY THIS AFTERNOON. 

WINDS WILL AVERAGE BELOW 10 MPH ON TUESDAY. AS A RESULT NO WATCHES
OR WARNINGS ARE ANTICIPATED FOR SOUTHWEST ALABAMA ON TUESDAY.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 21, 2:55 PM CDT, 13 hours 7 minutes earlier.

Area forecast discussion, Oct 21, 2:55 PM CDT, 13 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT SAT OCT 21 2006

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT). LATEST SURFACE MAP AND
SATELLITE PICTURES SHOW A WARM FRONT JUST OFFSHORE.  THIS FRONT HAS
SLOWLY BEEN CREEPING NORTH DURING THE DAY AND WAS JUST SOUTH OF THE
MOUTH OF THE MISSISSIPPI RIVER.  A LARGE AREA OF RAIN WAS LOCATED
ACROSS SOUTHEAST LOUISIANA.  THIS RAIN WILL MOVE INTO THE SOUTHWEST
PART OF THE CWA THIS EVENING AND THEN SPREAD EAST ACROSS MOST OF THE
AREA BY MIDNIGHT AS THE WARM FRONT MOVES NORTH. THERE WILL BE ENOUGH
INSTABILITY NEAR THE WARM FRONT THAT THERE COULD BE A FEW
THUNDERSTORMS MIXED IN WITH THE RAIN ESPECIALLY ALONG THE COASTAL
AREAS.  A COLD FRONT WILL MOVE ACROSS THE AREA FROM WEST TO EAST
EARLY SUNDAY AND WILL PUSH THE RAIN EAST OF US.  EXPECT SOME
LINGERING SHOWERS UNTIL AROUND NOON ON SUNDAY.  WINDS WILL PICK UP
ACROSS THE AREA SUNDAY NIGHT AND MONDAY. COLDER AIR WILL FILL IN
BEHIND THE FRONT AS HIGH PRESSURE BUILDS ACROSS THE AREA.  THE
COLDEST AIR OF THE SEASON WILL BE OVER THE AREA MONDAY NIGHT AS THE
CENTER OF THE HIGH SITS NEAR US.  SOME INLAND AREAS COULD SEE LOWS
IN THE MID 30S WITH SOME ISOLATED SPOTS SEEING THE LOW 30S BY
TUESDAY MORNING. WILL STICK CLOSE TO GFS NUMBERS FOR LOWS WITH JUST
A DEGREE OR TWO HIGHER ON THE HIGHS.

.LONG TERM...(TUESDAY THROUGH SATURDAY)...LEFT MOST OF EXTENDED
FORECAST AS PREVIOUS FORECAST.  TEMPERATURES WILL REMAIN COOL ON
TUESDAY BUT WILL BEGIN A WARMUP ON TUESDAY NIGHT.  LAST COUPLE OF
MODEL RUNS HAVE DIFFERED IN HANDLING OF NEXT SYSTEM.  LAST COUPLE OF
GFS RUNS HAVE ANOTHER FRONT MOVING THROUGH THE AREA BY FRIDAY AND
THEN CLEARING MOST OF THE WEATHER OUT BY FRIDAY NIGHT.  WILL STICK
WITH PREVIOUS RUN AND WILL LEAVE IN A CHANCE OF PRECIPITATION
THURSDAY THROUGH SATURDAY (THIS WILL ALSO AGREE WITH OUR NEIGHBORING
OFFICES). EITHER WAY COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY
NIGHT OR FRIDAY MORNING.  IF LATEST GFS IS CORRECT LOWS SATURDAY
MORNING WILL BE 10-15 DEGREES COLDER THAN WHAT WE CURRENTLY HAVE
FORECAST. STUCK CLOSE TO NUMBERS ON 00Z GFS RUN.

&&

.MARINE...THE STALLED FRONT WELL SOUTH OF THE MARINE AREA RETURNS
NORTHWARD AND INLAND OVERNIGHT WHILE THE SYSTEM ADVANCING ACROSS THE
PLAINS MOVES TO THE GREAT LAKES REGION.  THE LATTER FEATURE BRINGS A
STRONG COLD FRONT THROUGH THE MARINE AREA ON SUNDAY...MOVING EAST OF
THE AREA EARLY SUNDAY AFTERNOON.  THE MAIN SURGE OF STRONG NORTHWEST
WINDS OCCURS SUNDAY NIGHT WHEN A SMALL CRAFT ADVISORY LOOKS LIKE A
SURE THING.  THE STRONG OFFSHORE FLOW CONTINUES THROUGH MONDAY NIGHT
AS THE SURFACE HIGH MOVES ACROSS THE LOWER MISSISSIPPI RIVER
VALLEY.  THE FLOW FINALLY SUBSIDES ON TUESDAY AS THE HIGH SLOWLY
CONTINUES EASTWARD.  A LIGHT TO MODERATE RETURN FLOW FOLLOWS FOR
WEDNESDAY AS ANOTHER STRONG SYSTEM ADVANCES ACROSS THE PLAINS.

&&

.FIRE WEATHER...A COLD FRONT WILL MOVE THROUGH THE AREA ON SUNDAY.
DRIER AIR WILL FILTER IN BEHIND THE FRONT SUNDAY NIGHT AND MONDAY.
CRITICAL RELATIVE HUMIDITY VALUES ARE EXPECTED ON MONDAY.  WILL
ISSUE A FIRE WEATHER WATCH FOR THE WESTERN FLORIDA PANHANDLE AND
ALSO FOR PARTS OF SOUTHWEST ALABAMA FOR MONDAY.  WIND SPEEDS WILL BE
ABOVE 15 MPH OFF AND ON ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      64  76  46  71 /  80  40  10  05
PENSACOLA   66  80  50  71 /  70  50  10  05
DESTIN      70  81  53  70 /  60  50  10  05
EVERGREEN   58  73  42  69 /  90  50  10  05
WAYNESBORO  57  69  41  69 /  90  30  10  05
CAMDEN      56  68  42  68 /  90  40  10  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR
     CONECUH...COVINGTON...AND ESCAMBIA.
FL...FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR
     ESCAMBIA...OKALOOSA...SANTA ROSA AND COASTAL WALTON.
MS...NONE.
GM...NONE.
&&

/01/29
Hazardous weather outlook, Oct 21, 10:26 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1026 PM CDT SAT OCT 21 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
221100-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
1026 PM CDT SAT OCT 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...
SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF
COASTAL WATERS.

.DAY ONE...REST OF TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS THE FORECAST AREA
OVERNIGHT. THIS PRECIPITATION DEVELOPED NEAR A WARM FRONT LATE
SATURDAY AFTERNOON OFF THE LOUISIANA COAST AND HAS BEEN MOVING EAST
AND NORTHEAST THROUGH THE EVENING. SEVERE WEATHER IS NOT
ANTICIPATED...BUT A FEW POCKETS OF RAIN HEAVY ENOUGH TO CAUSE
PONDING OF WATER IN POOR DRAINAGE AREAS AND LOW PLACES ON AREA ROADS
MAY OCCUR OVERNIGHT. THE HEAVIEST OF THE RAIN AND ISOLATED
THUNDERSTORMS SHOULD MOVE ALONG AND NORTH OF INTERSTATE 65 THROUGH
THE LATE EVENING HOURS.

ANOTHER BATCH OF RAIN AND THUNDERSTORMS ALONG INTERSTATE 10 IN
LOUISIANA...CLOSER TO AN EASTWARD MOVING COLD FRONT SHOULD AFFECT
THE AREA LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL CROSS FROM WEST TO EAST OVER THE REGION SUNDAY
MORNING...BRINGING COOLER TEMPERATURES AND MODERATE TO STRONG
NORTHERLY WINDS.  SMALL CRAFT ADVISORIES MAY BE NEED BY SUNDAY NIGHT
FOR THE COASTAL WATERS.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS IS NOT EXPECTED.

In the hours before

Special weather statement, Oct 22, 3:24 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
324 AM CDT SUN OCT 22 2006

FLZ006-220900-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...DESTIN...
324 AM CDT SUN OCT 22 2006

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER SOUTHEASTERN
OKALOOSA COUNTY...

AT 324 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL CLUSTERS OF STRONGER THUNDERSTORMS EXTENDING FROM 5 MILES
NORTHWEST OF VALPARAISO TO 5 MILES SOUTHWEST OF DESTIN.  THESE
STORMS ARE MOVING NORTHEAST AT 25 MPH.

THE STORMS WILL AFFECT AREAS IN AND AROUND...
VALPARAISO...DESTIN...AND SEMINOLE THROUGH 400 AM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE DANGEROUS CLOUD TO GROUND
LIGHTNING STRIKES AND WIND GUSTS AROUND 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THERE IS A SMALL CHANCE THAT A BRIEF TORNADO COULD FORM WITH SOME OF
THESE STORMS.  FORECASTERS CONTINUE TO CLOSELY MONITOR THE DOPPLER
WEATHER RADAR FOR SIGNS OF STRENGTHENING ROTATION.  SHOULD THE
ROTATIONS STRENGTHEN WITH THESE STORMS...A TORNADO WARNING WOULD BE
REQUIRED.

STAY TUNED FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 2:34 AM CDTTornado WarningMOBOkaloosa, Santa Rosa26 min
Oct 22, 2:06 PM CDTFire Weather WatchMOBWalton24 hr

Nearby

Red Flag Warnings in Alabama, 2006Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.